# SDR NOCA17706

- Difficulty date: October 23, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2761 · Drag Control Actuator
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG " SPOILERS " DISPLAYED AFTER USING THE SPEED BRAKES IN-FLIGHT AND STAYED ON AFTER SPEED BRAKES WERE SELECTED DOWN AND THROUGHOUT APPROACH UNTIL DEPRESSING THE HYD SYSTEM.  PERFORMED BITE CHECK ON SPOILER CONTROL MODULES PER AMM 27-61-00, NO FAULTS NOTED, OPERATED SPOILERS, CHECK OK.  NO LEAKS.  OPS CHECKED OK FOR SERVICE.
